# SDR DL757960028

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Part number: 51211
- Condition: Leaking
- Location: Flight Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/C HALON FIRE BOTTLE LEAKING EXTINGUISHING AGENT.
